# SDR QXEA2013050700983

- Difficulty date: May 7, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD NR 1 STOP FITTING LOWER INBD NUT PLATE BAD.   REMOVED BAD NUT PLATE IAW SRM 52-00-00-01-01, REV 12.  INSTALLED 1 EA BOLT IN BAD NUT PLATE LOCATION WITH NUT AND WASHER IAW SRM 52-00-00-01-01, REV 12.
